# SDR TSAA9532187

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AL
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Broken
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT NR 259 - WHEN LANDING GEAR RAISED AFTER TAKEOFF, A BANG AND VIBRATION HEARD FROM NOSE WHEEL WELL AREA.  LOWERED GEAR AND LANDED UNEVENTFULLY.  OGG MAINTENANCE FOUND LEFT UPPER ROD OF NLG DOOR MECH BROKEN.  REMOVED DOORS AND PINNED ALL THREE LANDING GEARS.  AIRCRAFT FERRIED FLIGHT TO HNL FOR REPAIR.  REINSTALLED DOORS, REPLACED LT NLG DOOR MECH LINK, AND RT NLG DOOR OPERATING ROD ASSY.  OPERATIONS CHECKED IAW BOEING MM 32-22-11.  GEAR PINS REMOVED AND AIRCRAFT RETURNED TO SERVICE.  (M)
